# SDR DXTA200810013293

- Difficulty date: October 1, 2008
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 7,450 hours, 5,846 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: 41
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,846 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN. EMER/ABNORMAL CHECKLIST COMPLETED TO SECURE GEAR. EVALUATED THE PNEUMATIC GEAR BOTTLE FOR ACTUATION AND NOTICED BREAK AWAY SAFETY WIRE STILL INTACT AND BOTTLE VALVE ARM TO BE IN THE NORMAL POSITION. GEAR BOTTLE PSI WAS AT APPROX 1800. JACKED UP A/C, ON FIRST CYCLE UP OF GEAR NOTICED GEAR TO BE SLOW. (SUSPECT AIR IN GEAR HYD SYS). SECURED GEAR INTHE UPLOCK POSITION. PROCEEDED TO DO A GEAR BLOW-DOWN AND DUMP VAVLE CHECK, SINCE SUSPECT FLIGHT CREW DID NOT ORIGINALLY FULLY DISCHARGE BLOW DOWN BOTTLE TO THE LOCKED AND DISCHARGED POSITION. BLOW-DOWN OF GEAR AND INDICATOR LIGHTS CHECKED GOOD SO FAR DURING THIS PROCESS. RESET PNEUMATIC BOTTLE CONTROL. C/W SHORT CYCLING OF GEAR TO RESET SHUTTLE VALVES. PROCEEDED WITH MORE GEAR CYCLING TO PURGE HYD SYSTEM OF AIR. SERVICED PNEUMATIC BOTTLE. CONTINUED TO DO COMPLETE GEAR CYCLES, GEAR CYCLED NORMAL WITH NO FAULTS IN THE INDICATION LIGHTS. C/W MAIN LANDING GEAR HYD SYS ADJUSTMENT TEST MM 32-01-00.  ALL STEPS FUNCTION NORMAL, BUT FOUND LT UPLOCK SWITCH INTERMITENT DURING UPLOCK PARALLEL CIRCUIT TEST. GAINED ACCESS TO LT UPLOCK SWITCH AND REMOVED SWITCH ASSY. POO SWITCH PLUG END. MX ACTION INSPECTED.  ASSEMBLED NEW SWITCH HARNESS TO J1 PLUGEND. MX ACTION INSPECTED INSTALLED LT UPLOCK SWITCH, REMOVED AND  REPLACED LANDING GEAR HANDLE IAW AMCC. LT UPLOCK AND LANDING GEAR HANDLE OPERATE NORMAL AT THIS TIME. 
REF:CE560XL MM 32-01-00 & 32-30-01, 560XL WDN 32-60-01
